Power series methods of summability: Positivity and gap perfectness

A. Jakimovski, W. Meyer-Konig, K. Zeller

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)309-317
Number of pages9
JournalTransactions of the American Mathematical Society
Volume266
Issue number1
DOIs
StatePublished - 1981

Keywords

  • Gap perfectness
  • Generalized Abel methods of summability
  • Logarithmic method of summability
  • Positivity
  • Power series methods of summability
  • Tauberian gap theorems

Cite this